• search hit 6 of 24
Back to Result List

Quasi-invariance of countable products of Cauchy measures under non-unitary dilations

Export metadata

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Han Cheng Lie, T. J. Sullivan
Document Type:Article
Parent Title (English):Electronic Communications in Probability
Volume:23
Issue:8
First Page:1
Last Page:6
Year of first publication:2018
Pagenumber:6
ArXiv Id:http://arxiv.org/abs/1611.10289
DOI:https://doi.org/10.1214/18-ECP113